Please use this identifier to cite or link to this item: http://hdl.handle.net/2445/151439
Title: Malliavin calculus for two-parameter Wiener functionals
Author: Nualart, David, 1951-
Sanz, Marta
Keywords: Càlcul de variacions
Universitat de Barcelona. Institut de Matemàtica
Issue Date: 1984
Publisher: Universitat de Barcelona
Series/Report no: Mathematics Preprint Series; 25
Abstract: In this paper we apply the Malliavin Calculus to deduce the existence and smoothness of density for the solution of stochastic differential equations with respect to a multidimensional two-parameter Wiener process.
Note: Preprint enviat per a la seva publicació en una revista científica: Zeitschrift für Wahrscheinlichkeitstheorie und Verwandte Gebiete; volume 70, pages 573–590 (1985)
Note: Reproducció digital del document original en paper [CRAI Biblioteca de Matemàtiques i Informàtica - Dipòsit Departament CAIXA 31.21]
Reproducció digital del document original en paper [CRAI Biblioteca de Matemàtiques i Informàtica - Dipòsit Departament CAIXA 31.20]
URI: http://hdl.handle.net/2445/151439
Appears in Collections:Preprints de Matemàtiques - Mathematics Preprint Series

Files in This Item:
File Description SizeFormat 
MPS_N025.pdf930.73 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.